Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2015, Article ID 606853, 2 pages
http://dx.doi.org/10.1155/2015/606853
Case Report

Severe Relapsing Clozapine-Withdrawal Catatonia

1Department of Psychiatry, Sheikh Khalifa Medical City, P.O. Box 51900, Abu Dhabi, UAE
2Department of Neurology, Sheikh Khalifa Medical City, P.O. Box 51900, Abu Dhabi, UAE

Received 14 September 2015; Revised 7 December 2015; Accepted 8 December 2015

Academic Editor: Toshiya Inada

Copyright © 2015 Tarek Shahrour et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tarek Shahrour, Muez Siddiq, Saad Ghalib, and Taoufik Alsaadi, “Severe Relapsing Clozapine-Withdrawal Catatonia,” Case Reports in Psychiatry, vol. 2015, Article ID 606853, 2 pages, 2015. https://doi.org/10.1155/2015/606853.